American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 126 found      Go to page: 1 2 3 4 5

[31] M. J. Dyer and G. I. Lehrer. Reflection subgroups of finite and affine Weyl groups. Trans. Amer. Math. Soc. 363 (2011) 5971-6005. MR 2817417.
Abstract, references, and article information   
View Article: PDF

[32] I. Marin and J. Michel. Automorphisms of complex reflection groups. Represent. Theory 14 (2010) 747-788. MR 2746138.
Abstract, references, and article information   
View Article: PDF

[33] S. I. Alhaddad and J. Matthew Douglass. Generic Hecke algebras for monomial groups. Represent. Theory 14 (2010) 688-712. MR 2738584.
Abstract, references, and article information   
View Article: PDF

[34] Paul E. Gunnells. Automata and cells in affine Weyl groups. Represent. Theory 14 (2010) 627-644. MR 2726285.
Abstract, references, and article information   
View Article: PDF

[35] Nathan Reading and David E. Speyer. Sortable elements in infinite Coxeter groups. Trans. Amer. Math. Soc. 363 (2011) 699-761. MR 2728584.
Abstract, references, and article information
View Article: PDF

[36] Richard Scott. Rationality and reciprocity for the greedy normal form of a Coxeter group. Trans. Amer. Math. Soc. 363 (2011) 385-415. MR 2719687.
Abstract, references, and article information   
View Article: PDF

[37] Tzu-Chun Lin. Rings of coinvariants and $p$-subgroups. Proc. Amer. Math. Soc. 138 (2010) 4243-4247. MR 2680050.
Abstract, references, and article information   
View Article: PDF

[38] W. G. Dwyer and C. W. Wilkerson. Poincaré duality and Steinberg's Theorem on rings of coinvariants. Proc. Amer. Math. Soc. 138 (2010) 3769-3775. MR 2661576.
Abstract, references, and article information
View Article: PDF

[39] Mathias Drton and Caroline J. Klivans. A geometric interpretation of the characteristic polynomial of reflection arrangements. Proc. Amer. Math. Soc. 138 (2010) 2873-2887. MR 2644900.
Abstract, references, and article information   
View Article: PDF

[40] C. Krattenthaler and T. W. Müller. Decomposition numbers for finite Coxeter groups and generalised non-crossing partitions. Trans. Amer. Math. Soc. 362 (2010) 2723-2787. MR 2584617.
Abstract, references, and article information   
View Article: PDF

[41] Anna Felikson and Pavel Tumarkin. Reflection subgroups of Coxeter groups. Trans. Amer. Math. Soc. 362 (2010) 847-858. MR 2551508.
Abstract, references, and article information   
View Article: PDF

[42] Arkady Berenstein and Yurii Burman. Quasiharmonic polynomials for Coxeter groups and representations of Cherednik algebras. Trans. Amer. Math. Soc. 362 (2010) 229-260. MR 2550150.
Abstract, references, and article information   
View Article: PDF

[43] Matthew Macauley and Henning S. Mortveit. Erratum to: On enumeration of conjugacy classes of Coxeter elements. Proc. Amer. Math. Soc. 137 (2009) 3167-3167. MR 2506477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Benjamin Klopsch and Christopher Voll. Igusa-type functions associated to finite formed spaces and their functional equations. Trans. Amer. Math. Soc. 361 (2009) 4405-4436. MR 2500892.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[45] Drew Armstrong. Generalized noncrossing partitions and combinatorics of Coxeter groups. Memoirs of the AMS 202 (2009) MR 2561274.
Book volume table of contents   

[46] Pierre-Emmanuel Caprace. ``Abstract'' homomorphisms of split Kac-Moody groups. Memoirs of the AMS 198 (2009) MR 2499773.
Book volume table of contents   

[47] Pavel Tumarkin and Anna Felikson. On $d$-dimensional compact hyperbolic Coxeter polytopes with $d+4$ facets. Trans. Moscow Math. Soc. 69 (2008) 105-151. MR 2549446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] David E. Speyer. Powers of Coxeter elements in infinite groups are reduced. Proc. Amer. Math. Soc. 137 (2009) 1295-1302. MR 2465651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Francesco Brenti. Parabolic Kazhdan-Lusztig polynomials for Hermitian symmetric pairs. Trans. Amer. Math. Soc. 361 (2009) 1703-1729. MR 2465813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] John R. Stembridge. Admissible $W$-graphs. Represent. Theory 12 (2008) 346-368. MR 2448288.
Abstract, references, and article information   
View Article: PDF

[51] Mikhail Belolipetsky. On fields of definition of arithmetic Kleinian reflection groups. Proc. Amer. Math. Soc. 137 (2009) 1035-1038. MR 2457444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Tetsuya Hosaka. Minimality of the boundary of a right-angled Coxeter system. Proc. Amer. Math. Soc. 137 (2009) 899-910. MR 2457429.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Bill Casselman. Computation in Coxeter groups II. Constructing minimal roots. Represent. Theory 12 (2008) 260-293. MR 2439007.
Abstract, references, and article information   
View Article: PDF

[54] Matthew Macauley and Henning S. Mortveit. On enumeration of conjugacy classes of Coxeter elements. Proc. Amer. Math. Soc. 136 (2008) 4157-4165. MR 2431028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Max Neunhöffer and Sarah Scherotzke. Formulas for primitive idempotents in Frobenius algebras and an application to decomposition maps. Represent. Theory 12 (2008) 170-185. MR 2390671.
Abstract, references, and article information   
View Article: PDF

[56] Peter Fiebig. The combinatorics of Coxeter categories. Trans. Amer. Math. Soc. 360 (2008) 4211-4233. MR 2395170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Simon Riche; \\ with a joint appendix with Roman Bezrukavnikov. Geometric braid group action on derived categories of coherent sheaves. Represent. Theory 12 (2008) 131-169. MR 2390670.
Abstract, references, and article information   
View Article: PDF

[58] Igor V. Dolgachev. Reflection groups in algebraic geometry. Bull. Amer. Math. Soc. 45 (2008) 1-60. MR 2358376.
Abstract, references, and article information   
View Article: PDF

[59] Thomas Brady and Colum Watt. Non-crossing partition lattices in finite real reflection groups. Trans. Amer. Math. Soc. 360 (2008) 1983-2005. MR 2366971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Julia Hartmann and Anne V. Shepler. Jacobians of reflection groups. Trans. Amer. Math. Soc. 360 (2008) 123-133. MR 2341996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 126 found      Go to page: 1 2 3 4 5